Evista and Insomnia

Evista and Insomnia: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Evista. Also, in some cases, if a person does develop insomnia, it is difficult to know whether these problems are due to Evista or other factors. If you develop insomnia while taking the drug, make sure to talk with your healthcare provider. He or she may be able to recommend other treatments, including adjusting the Evista dosage or trying another medication.
 
Osteoporosis: Muscle Strengthening

Evista -- Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.